Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the homotopy invariance of configuration spaces

Mokhtar Aouina and John R Klein

Algebraic & Geometric Topology 4 (2004) 813–827
Bibliography
1 C F Bödigheimer, F Cohen, L Taylor, On the homology of configuration spaces, Topology 28 (1989) 111 MR991102
2 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
3 J R Klein, Poincaré duality embeddings and fiberwise homotopy theory, Topology 38 (1999) 597 MR1670412
4 J R Klein, Poincaré duality embeddings and fibrewise homotopy theory II, Q. J. Math. 53 (2002) 319 MR1930266
5 J R Klein, Poincaré duality spaces, from: "Surveys on surgery theory, Vol. 1", Ann. of Math. Stud. 145, Princeton Univ. Press (2000) 135 MR1747534
6 I Kříž, On the rational homotopy type of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 227 MR1274092
7 N Levitt, Spaces of arcs and configuration spaces of manifolds, Topology 34 (1995) 217 MR1308497
8 R Longoni, P Salvatore, Configuration spaces are not homotopy invariant, Topology 44 (2005) 375 MR2114713
9 J R Stallings, Embedding homotopy types into manifolds, unpublished paper (1965)
10 C T C Wall, Classification problems in differential topology IV: Thickenings, Topology 5 (1966) 73 MR0192509
11 C T C Wall, Surgery on compact manifolds, Mathematical Surveys and Monographs 69, American Mathematical Society (1999) MR1687388
12 C T C Wall, Poincaré complexes I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791